On the curved wedge condition and the continuity moduli of conformal mappings

Authors

  • V. I. Bely
  • I. E. Pritsker

Abstract

A Jordan curve L is studied, which satisfies an interior or exterior wedge condition for wedges of various geometric forms. We obtain estimates of the continuity moduli for the conformal mappings of the exterior (interior) of L onto the exterior (interior) of the unit disk.

Published

25.06.1993

Issue

Section

Research articles

How to Cite

Bely, V. I., and I. E. Pritsker. “On the Curved Wedge Condition and the Continuity Moduli of Conformal Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 6, June 1993, pp. 763–769, https://umj.imath.kiev.ua/index.php/umj/article/view/5865.